# SDR IPXA2023070502656

- Difficulty date: May 23, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: #1 PYLON DRAG FITTING REMOVAL APPLIED TOPCOAT I/B UPPER DRAG FITTING SKIN IAW E.O B757-5710-69618-I. REVIEWED
